# SDR HEEA954851

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 7645001076107
- Condition: Defective
- Location: Cockpit Tit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATES AND DROPS TO ZERO.  TIME SINCE REPAIR 232:35.
